Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 402–403 (Mi mz4257)  

Brief Communications

On Pontryagin's alternative for topological semigroups

E. G. Zelenyuk


Full text: PDF file (143 kB)

Bibliographic databases:
Received: 18.04.1988

Citation: E. G. Zelenyuk, “On Pontryagin's alternative for topological semigroups”, Mat. Zametki, 44:3 (1988), 402–403

Citation in format AMSBIB
\Bibitem{Zel88}
\by E.~G.~Zelenyuk
\paper On Pontryagin's alternative for topological semigroups
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 402--403
\mathnet{http://mi.mathnet.ru/mz4257}
\zmath{https://zbmath.org/?q=an:0669.22001}


Linking options:
  • http://mi.mathnet.ru/eng/mz4257
  • http://mi.mathnet.ru/eng/mz/v44/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021